# SDR UALA2012102206003

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,999 hours, 13,731 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 13936
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY ASSY M1208 STA 284 WL 204, LBL 53 UNDER FWD FLT ATTENDANT SEAT NOT EFFECTIVE FOR THIS AC PER IPC.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY WITH CORRECT PCN 563-1188.  OPS CHECKS GOOD PER AMM. N-R 22493, P/N FOUND INSTALLED WAS D717-02-030, S/N 13936, AND P/N AD-D717-01-100, S/N 105054.
